# SDR USAA2013052200027

- Difficulty date: April 29, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66+5", Y1292. REPLACED FLOORBEAM BETWEEN FR64 TO FR66+5", Y1292 IAW SRM 51-72-11 & DWG 53472815.
